# SDR 2015FA0000102

- Difficulty date: March 22, 2015
- Submitted: March 22, 2015
- Operation: General aviation
- Aircraft: N3826X
- Make and model: Cessna 310K
- Aircraft serial: 310K0226
- Aircraft time: 2,995 hours
- Engine: Cont IO470V
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Truss
- Part number: 084120037
- Condition: Corroded
- Location: Lt Mlg
- Part time: 2,995 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, LT MLG STRUT WAS DISCOVERED TO BE FLAT.  INITIAL INSPECTION REVEALED THAT THE SCHRADER VALVE HAD FAILED, BUT AFTER VALVE REPLACEMENT, THE STRUT WOULD STILL NOT REMAIN INFLATED.  FURTHER INSPECTION REVEALED THAT THE STRUT WAS ALSO LEAKING FROM THE UPPER STRUT SEAL.  THE STRUT WAS REMOVED AND DISASSEMBLED, REVEALING CORROSION IN THE UPPER TRUSS ASSEMBLY BARREL.  REBUILT STRUT USING CERTIFIED UPPER TRUSS ASSEMBLY AND NEW SEALS.
